A 37-year-old male asked:
been taking vitamin b complex (125 ) for about 3 months now notice tingling , numbness @ fingers. is there something a can take to get rid of b6 fast?
1 doctor answer • 1 doctor weighed in
Holistic Medicine 40 years experience
Probably not from B6: Extensive evidence shows that it's unusual to have adverse effects from b6 unless one takes 600 mg a day or more, though there are rare reports of adverse effects with doses as low as 200 mg/day. 125 mg is not known to cause neuropathy. Your symptoms are probably not due to b6. B6 does not accumulate in the body so if you stop it you will eliminate it quickly. See a doc to assess the true cause.
Last updated Jan 17, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.